Logics Which Are Characterized by Subresiduated Lattices

Mathematical Logic Quarterly 22 (1):199-210 (1976)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,297

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Bounded distributive lattices with strict implication.Sergio Celani & Ramon Jansana - 2005 - Mathematical Logic Quarterly 51 (3):219-246.
On extensions of intermediate logics by strong negation.Marcus Kracht - 1998 - Journal of Philosophical Logic 27 (1):49-73.
Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.
Categorical Abstract Algebraic Logic: More on Protoalgebraicity.George Voutsadakis - 2006 - Notre Dame Journal of Formal Logic 47 (4):487-514.
Mathematical fuzzy logics.Siegfried Gottwald - 2008 - Bulletin of Symbolic Logic 14 (2):210-239.
Infinite substructure lattices of models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.

Analytics

Added to PP
2013-11-24

Downloads
11 (#846,002)

6 months
1 (#450,425)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A Closer Look at Some Subintuitionistic Logics.Sergio Celani & Ramon Jansana - 2001 - Notre Dame Journal of Formal Logic 42 (4):225-255.
A Closer Look at Some Subintuitionistic Logics.Ramon Jansana & Sergio Celani - 2001 - Notre Dame Journal of Formal Logic 42 (4):225-255.
Quasi-subtractive varieties.Tomasz Kowalski, Francesco Paoli & Matthew Spinks - 2011 - Journal of Symbolic Logic 76 (4):1261-1286.
n‐linear weakly Heyting algebras.Sergio A. Celani - 2006 - Mathematical Logic Quarterly 52 (4):404-416.

View all 7 citations / Add more citations

References found in this work

No references found.

Add more references